# SDR ASAA0540442

- Difficulty date: September 8, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486456
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT INBOARD FLAP TRAILING EDGE WEDGE GOUGED IN TWO PLACES.  REPLACED RIGHT INBOARD FLAP TRAILING EDGE IAW B737-400 SRM 51-40-5, AND 08.  (M)
